Translator Disclaimer
1997 Dirichlet problem for the Schrödinger operator in a half-space with boundary data of arbitrary growth at infinity
Alexander I. Kheyfits
Differential Integral Equations 10(1): 153-164 (1997).

Abstract

We consider the Dirichlet problem for the Schrödinger operator in a half-space with boundary data having an arbitrary growth at infinity. A solution is constructed as the generalized Poisson integral. Uniqueness of the solution is investigated also.

Citation

Download Citation

Alexander I. Kheyfits. "Dirichlet problem for the Schrödinger operator in a half-space with boundary data of arbitrary growth at infinity." Differential Integral Equations 10 (1) 153 - 164, 1997.

Information

Published: 1997
First available in Project Euclid: 6 May 2013

zbMATH: 0879.35039
MathSciNet: MR1424803

Subjects:
Primary: 35J10

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 1 • 1997
Back to Top